MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT 13X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL MOBI-C IMPLANT 13X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3356
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the mobi-c implant disassembled in the disc space during insertion.It was removed and another implant was used to complete the case.There was no impact on the patient.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in g1 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed no signs of damage.The only parts returned are the inferior plate and the polyethylene insert, therefore a functional inspection could not be performed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to improper attachment to the inserter.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT 13X15 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key19001113
Report Number3004788213-2024-00030
Device Sequence Number18496855
Product Code MJO
UDI-Device Identifier03662663000017
UDI-Public(01)03662663000017(17)280501(10)5543192
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB3356
Device Lot Number5543192
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic